# SDR UIEA2021022200408

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 85,236 hours, 13,520 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - CENTER FUEL TANK BOTTOM ATT ANGLE AT STA 1240 LBL 103 FOUND CRACKED( FX - CEMTER FUEL TANK BOTTOM ANGLE FABRICATED AS PER BOEING DWG 65B10750 PL INSTALLED AS PER RI-53-00-14366 REV A )
